Results 1 to 5 of 5
  1. #1
    mr_meanor's Avatar
    mr_meanor is offline Junior Member
    Join Date
    Jan 2004
    Posts
    55

    Hgh injection site red and sore

    Im a semi seasoned gh user, been running a few years and ran 4-5 diff generics and one pharm grade. One of my favorite brands so far is a mexican generic that is sold in mexican pharmacies, thegermanlabs is the brand website where I can verify lot #s

    Ive ran about 500iu of this over the past 2-3 months and it has been treating me very well. I ran out and busted into my mauve tops for a few weeks while waiting on an order I had placed of thegermanlabs hgh. Switched back last week and the newest batch is leaving red sore spots. I do sub q in the morning and IM post workout. Even the IM in the delt was sore as hell for a day but no redness.

    I know that gh is present as I am experiencing the same hand tingeling and other minor sides I always have but am concerned my product has been contaminated, or is it just possible I am having an allergic reaction to something new in the gh? I am very sanitary, always use alcohol and clean hands. I have ran this stuff for awhile and have no reason to believe it is 192aa
    The red spots are sore and tender for about 24-36 hours then they go away and it takes a good 6-8 hours after injection for redening and soreness to appear. Also i took a 4iu injection and it was much more red and sore than a 2iu injection so I considered concentration to be an issue and diluted with more BAC water and this seemed to maybe help just a little bit, but it could be my body getting used to the contaminant? as well.
    I discontinued use and hopped back on the mauves today but really do not want to throw out a few kits if I do not have to and a refund is not a possibility.

    Sent from my LGMP450 using Tapatalk
    Last edited by almostgone; 02-05-2019 at 05:45 AM. Reason: Edited out URL

  2. #2
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,409
    Most generics are garbage. Hands tingling is not a tell all indicator of real or fake ugh.

  3. #3
    mr_meanor's Avatar
    mr_meanor is offline Junior Member
    Join Date
    Jan 2004
    Posts
    55
    Quote Originally Posted by redz View Post
    Most generics are garbage. Hands tingling is not a tell all indicator of real or fake ugh.
    It is a generic but they dispense them in mexican pharmacies. And i understand hand tingling and cramping is not a tell all but every decent gh I have ever ran does it to me at a high dose so it is a pretty good indicator. My issue is not with the quality as I have ran it in the past and have lab work from past kits with good serum.and igf1 results.

    Sent from my LGMP450 using Tapatalk

  4. #4
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    My HOME GYM
    Posts
    13,409
    In any case I would toss it if it’s causing welts.

  5. #5
    JKW
    JKW is offline Junior Member
    Join Date
    Dec 2012
    Posts
    132
    Doesn’t sound good to me. If you are using a good aseptic technique, it tells me there is something in the solution that is causing a reaction. I wouldn’t use it. Who knows what it can do systematically.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •